# SDR ASOA2013120509574

- Difficulty date: November 10, 2013
- Submitted: December 5, 2013
- Operation: Air carrier
- Aircraft: N830AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7236
- Aircraft time: 35,587 hours, 31,306 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 484 FLOOR SUPPORT PREVIOUS REPAIR ANGLE IS CRACKED, AT RBL 36.00.   REMOVED &  INSTALLED NEW ANGLE IAW  51-42-21 AND REO 601R-53-41-059.  FABRICATED ANGLE IAW REO 601R-53-41-059, FROM S6144-14.
